p-Best Approximation on Probabilistic Normed Spaces
M. Shams, S. M. Vaezpour & R. Saadati
American Journal of Applied Sciences, Volume 6, Issue 1, pp. 147–151 · doi.org/10.3844/ajassp.2009.147.151
Abstract
We studied the best approximation between two sets in probabilistic normed spaces. We defined the best approximation on these spaces and generalized some definitions such as set of best approximation, p-proximinal set and p-approximately compact relative to any set and proved some theorems about them.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2009 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Shams, M., Vaezpour, S. M. & Saadati, R. (2009). p-Best Approximation on Probabilistic Normed Spaces. American Journal of Applied Sciences, 6(1), 147–151. https://doi.org/10.3844/ajassp.2009.147.151
- Licence
- © Science Publications
- Issue
- Volume 6, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
